MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Skinmed · 2017

Role of Immune Status in Chemotherapy-Induced Transient Acantholytic Dermatosis.

Auh Sogyong L, Polcari Ingrid, Petronic-Rosic Vesna, Sethi Aisha

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 79-year-old man with a recent diagnosis of acute myeloblastic leukemia received induction chemotherapy with daunorubicin and cytarabine, plus moxifloxacin and fluconazole prophylaxis. Approximately 2 weeks later, an asymptomatic eruption appeared on his trunk. He then developed a neutropenic fever and was started on aztreonam, vancomycin, voriconazole, and amikacin and was transferred to our facility from an outside hospital. Micafungin was subsequently added, and the patient defervesced within a few days.

Для цитирования: Auh Sogyong L, Polcari Ingrid, Petronic-Rosic Vesna, Sethi Aisha. Role of Immune Status in Chemotherapy-Induced Transient Acantholytic Dermatosis.. Skinmed. 2017.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.